Jump to content
Acne.org
  • entries
    21
  • comments
    40
  • views
    26,374

Confused And Annoyed

hope2013

704 views

My skin is looking a lot better. My pores are almost entirely clear, except for a few near my nose.

So what's the problem?

Red and dark marks. For some reason--maybe it's my antibiotic, the benzoyl peroxide facewash I use once a day (Panoxyl 4%) or the topicals (Atralin; Topical Antibiotic) I'm using, but each time I get a small red mark or scratch, it takes foreverrrrr to heal and go away. What the heck?

Anyone have ideas? suggestions?

I'm annoyed that my pores are really clear and I don't have acne anymore, but it looks like I do because of the red marks.



1 Comment


Recommended Comments

The only advice I can give you is keep using your regimen. Its working. The hyperpigmentation is normal and will slow over time. I get brown spots on my face and I swear it takes six months or more for them to fade. Just be patient.

Share this comment


Link to comment
×